# SDR ASAA0640057

- Difficulty date: January 23, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645268A
- Condition: Punctured
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND NR 5 SPOILER PUNCTURED ON LOWER SURFACE 4 INCHES FROM T/E 33 INCHES FROM INBOARD END.  REPAIRED DAMAGED AREA IAW ASA EA 5770-01067
